# SDR AUS20011411

- Difficulty date: December 15, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 13F17751
- Condition: Sheared
- Location: Reciprocating En
- Component: Reciprocating En, Lyc, LTIO540J2BD
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CRANKSHAFT SHEARED AT NO6 BEARING JOURNAL. INTERNAL DAMAGE TO ENGINE.
